# SDR SWIA202162577

- Difficulty date: September 2, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W.S. 264.00 FLAP HINGE BOX ATTACH FITTING (OUTBD AFT) FOUND TO BE GOUGED AND REQUIRES REPAIR   (C-CHECK- RO 11/11/21)   REPAIRED W.S 264.00 FLAP HINGE BOX ATTACH FITTING OUTBD AFT GOUGE IAW MHIRJ REO 601R-57-21-3515 REV -- DATED 2021-09-08 AND SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE, FORM 337 IS ATTACHED, REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
